MathSciNet Relay Station
MathSciNet bibliographic data
MR439982 (55 #12863) 22D35
Sund, Terje Duality theory for locally compact groups with precompact conjugacy classes. II. The dual space. Trans. Amer. Math. Soc. 224 (1976), no. 2, 313–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement